Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iWantBeHappy

questions about accutane

Recommended Posts

Hello,

I am on moth 4 accutane, and feel bored, i want quite faster accutane, dont know why...

I am just tired of that dry lips, and other annoying side effects.

Also i have same spots in same places for 2 moths, they look not healing...

Is that normal ? Because before accutane pimple complete heals in like 2 weeks, now 1 pimple on my cheek been for 2 moths , and still is. wtf?

And if my all acne not heals while i am on accutane is it possible it heals completele post accutane ?

Answer those question please, i am confused... and tired...

Thanks

sorry for my english

Share this post


Link to post
Share on other sites

hey i know what you mean

this is my second time going on accutane, and the first time i was on it 8 months, and right now i am currently on my 8th, and hopefully final month for this course.

anyways, everyones skin reacts different. i notices while on accutane, my skin in general heals slower. not just pimples and spots on my face, but if i get a cut on my hand, it takes FOREVER to heal completely!

but dont worry, stick with it. i didnt see any real results till my 6th and 7th month, even after taking my last pill i noticed my skin kept improving.

good luck, hang in there.

:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×